# SDR SWAA2012062505243

- Difficulty date: June 7, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 57,672 hours, 47,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 6 SLAT I/B CAN DAMAGED FROM CONTACT WITH TRACK.  REPAIRED SLAT CAN IAW SRM.
